# SDR AALA202209074735

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 15,415 hours, 5,999 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Brake
- Part number: C20534100
- Part serial: 04884
- Condition: Dragging
- Location: Zone 700 - Gears
- Part time: 15,252 hours, 4,706 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DOES NOT TRACK STRAIGHT. AIRCRAFT DRIFTS TO THE RIGHT. WHEN AIRCRAFT PLACED LEFT OF CENTER LINE IT DRIFTED RIGHT ONTO CENTER LINE ON LANDING ROLL OUT AT 110 KIAS AIRCRAFT  DRIFTED RIGHT OF CENTER LINE, BRAKES WERE OFF (MANUAL)  AND SYMMETRICAL THRUST REVERSER DEPLOYMENT. MAINTENANCE FOUND THE #4 BRAKE DRAGGING AND REPLACED IT PER AMM 32-42-27. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
